Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Palm and soles hot, high body temperature. No dermatitis, taken liver supplements. Could this be neural?

User rating for this question
Very Good
Answered by

Practicing since : 1997
Answered : 379 Questions
My palm and feet palmar surface is always very hot, my body temparature is also higher than normal. I took different liver supplements, tonics etc. but I am not sure if it is due to the liver. My liver function is fine, bile is perfect. I do not have any dermatitis. Can this be neural? I sufferered from recurrent nefrotic syndrome and was on prednisolon tabs (regime was 60mg tappering 5 mg evry week and continued last 5 mg for 6 months). First relapse was when I was a 2.5 year old, the next was at age 17 onwards and continued on and off 5-6 times with 2-3 year gaps between the consecuent relapses. I am without any relapse and without any steroids since 2008. The had/foot warming started since 2010. Please help. I am 34, Male, married (4 months since). I am listing the problem under blood disorder but a physician would know better.
Posted Tue, 22 May 2012 in Brain and Spine
Answered by Dr. Santosh Kondekar 7 hours later

Thanks for your query.

It seems you are recovering from nephrotic syndrome; but remember if it recurs again better insist for a biopsy of kidney to get to the root of cause.

Warmth of palms and soles can surely be related to steroids, coffee, Tea as you may be on; but it also may be related to higher blood pressure that may come along with steroids and nephrotic syndrome in some cases.
Other reasons for warm palms and soles can be high thyroid levels and pyridoxine deficiency.
Rarely as you may be asking, it can be neural.

I suggest you to get your thyroid levels, blood pressure and sugar checked. You may get the test under guidance of your physician. You may start on pyridoxine supplements and necessary therapy after discussing with your doctor.

I hope this answers your query. Feel free to write back any details if required.

Best Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor